# SDR U5QA2012082406042

- Difficulty date: August 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N198HB
- Make and model: Lear 60LEAR
- Aircraft serial: 198
- Aircraft time: 5,999 hours, 4,403 cycles
- Engine: Pwa PW305A
- Engine time: 5,776 hours, 4,222 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(PART 91) BIRD STRIKE: WHILE ROTATING VR I PIC NOTICED A SMALL BIRD FLY DOWN LEFT SIDE OF ACFT. WHILE CLIMBING OUT AND ENTERING DOWNWIND, CREW NOTICED BURNING SMELL THAT LASTED A FEW SECONDS. TURNED OF CREW AND CABIN FANS AND SMELL WENT AWAY. CIRCLES AIRPORT AT 4500 AND ALL ENGINE INDICATIONS WERE NORMAL. CONTINUED ON TO DESTINATION (CMH) WITHOUT INCIDENT. AFTER SHUTDOWN, PIC INSPECTED ACFT FOR ANY DAMAGE AND NOTICED BIRD FEATHERS ON LH ENG FAN BLADES. MX C/A: BORESCOPE INSPECTION COMPLETED ON LH ENG, NO DEFECTS NOTED. ACCOMPLISHED POWER RECOVERY WASH, GROUND RUN AND ENGINE OPS CHECK GOOD.
